When is enough enough just want to plz get some sleep.
Troy this is a pretty strong sleeping pill and sounds like your taking more than the normal dosage you should talk with the doctor today and tell him or her that it is doing nothing so that the doctor may try a different one. Please if the medication is not working don't just take more you took more than the recommended dose something like this could be fatal. THIS IS WHAT IT SAYS. AND IT IS DOING YOU NO GOOD CHECK BACK WITH YOUR DOCTOR AND TAKE THE PILLS SO THE DOCTOR KNOWS YOU DID NOT USE THEM ALL ALREADY. yOU must be very careful and just take the amount that is said on the label.(((. What Zopiclone tablets are and what they are
Zopiclone tablets are sleeping pills (hypnotics) which work by
acting on the brain to cause drowsiness.
They may be used for short-term treatment of difficulties in
falling asleep, waking up at night or early in the morning or
difficulty in sleeping caused by events, situations or mental
illness, which is severe, disabling or causing great distress. DO NOT CONTINUE TO TAKE CHECK WITH YOUR DOCTOR ABOUT THIS MEDICATION. chuck1957
Hi, the highest recommended nightly dose of Zopiclone is 7.5mg. Believe me, i understand how frustrating it is when you are unable to sleep, and the 7.5mg dose doesn't work for me either recently. I agree with Chuck, please speak with your doctor about trying a different medication...
I have also taken Zopiclone for sleep. My dr prescribed the 7.5mg tablets, and told me to try half of a pill, but if it doesn't work to take the full one. I find that it is a pretty potent drug, and that if I take a full pill it has to be on a night where I don't have to get up early the next day. If you are taking that high of a dose and still not falling asleep, I don't think this medication is right for you. I know how difficult it is to find a good sleep med, and am myself trying to find a different one because I feel like I am becoming dependent on it. There are many medications out there that are used off label for sleep that may be of some benefit. I really hope you can find something that works for you.
I also take 2 - 7.5 mg of Zopiclone Troy. I found that dose was not working for me in the past, so I took a extra one, which added up to 3 - 7.5 tablets and found it effective. When I went back to see my Psychiatrist however, she informed me that taking 3 of the 7.5 ml dose actually causes liver damage and that 2 of these is the maximum dose prescribed. So, I went back to taking 2 and sometimes it helps me get sleepy and sometimes it doesn’t but I have tried every other sleeping pill (tranquilizer) that there is and this is the only one that my body can tolerate. I would recommend that you tell your doctor, if the insomnia continues in order to find something more effective. Taking more than the prescribed amount is dangerous. You may need to try something else, instead of upping your dose because everyones body respond differently to various medications.
Also bear in mind how long you have been taking this medication, since many drugs take some time to fully get in system and work. Wishing you restful sleep on a regular basis very soon. Personally, at the moment, I am suffering from rebound insomnia because my prescription of zopiclone ran out over the weekend (my pharmacy is not open on weekends and I just forgot today) and have yet to get it refilled but at least I’m not experiencing dreadful withdrawal symptoms other than the sleeplessness and mood changes. I’m looking forward to seeing how I react to going back on this medication again tomorrow night. I’m not sure how long it takes to get out of your system. Been without for 4 nights now and the insomnia didn’t really kick in badly until tonight (the 4th night).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took a 7.5mg zopiclone 2 hours ago and I'm wide awake. a half takes 30 mins, why isn't it working?
Posted 2 Oct 2013 • 2 answers
Posted 5 Feb 2016 • 7 answers
Posted 19 May 2017 • 0 answers
Posted 8 Mar 2018 • 2 answers
Posted 26 Mar 2018 • 1 answer